Alert archive / Wisconsin / Wind Chill Advisories in 2015

Wind Chill Advisory 8, NWS Green Bay, WI

February 18, 201516 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Feb 18, 2015, 11:59 AM CST for 16 counties in Wisconsin. It took effect at Feb 18, 2015, 6:00 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2015, 11:59 AM CST (17:59 UTC)
In effect from
Feb 18, 2015, 6:00 PM CST
Expired
Feb 19, 2015, 12:00 PM CST
In force
18 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 37 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

616 
WWUS43 KGRB 181759
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1159 AM CST WED FEB 18 2015

...BITTER COLD WIND CHILLS THIS AFTERNOON INTO THURSDAY MORNING...

.THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL
CONTINUE TO PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO ACROSS
NORTH CENTRAL WISCONSIN THIS AFTERNOON...AND WIND CHILLS OF 20 TO
35 BELOW ZERO ACROSS THE ENTIRE AREA TONIGHT INTO THURSDAY
MORNING. 

WIZ030-035-036-190200-
/O.CAN.KGRB.WC.Y.0007.000000T0000Z-150218T1800Z/
/O.NEW.KGRB.WC.Y.0008.150219T0000Z-150219T1800Z/
MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT
1159 AM CST WED FEB 18 2015

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST
THURSDAY. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. 

* WIND CHILLS FROM 15 TO 20 BELOW ZERO THIS AFTERNOON...WITH A FEW
  LOCATIONS AROUND 25 BELOW...DROPPING TO BETWEEN 25 AND 35 BELOW
  ZERO THIS EVENING THROUGH NOON THURSDAY.

* THE WIND CHILLS COULD CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES UNLESS PROPERLY CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ013-020>022-031-037>040-045-048>050-073-074-190200-
/O.NEW.KGRB.WC.Y.0008.150219T0000Z-150219T1800Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON...
GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...
CRIVITZ
1159 AM CST WED FEB 18 2015

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST
THURSDAY. 

* WIND CHILLS FROM 20 TO 30 BELOW ZERO THIS EVENING THROUGH NOON
  THURSDAY. 

* THE WIND CHILLS COULD CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES UNLESS PROPERLY CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ005-010>012-018-019-190200-
/O.EXT.KGRB.WC.Y.0007.000000T0000Z-150219T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
1159 AM CST WED FEB 18 2015

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY...

* WIND CHILLS FROM 20 TO 30 BELOW THIS AFTERNOON...AND FROM 25 TO
  35 BELOW THIS TONIGHT THROUGH NOON THURSDAY.

* THE WIND CHILLS COULD CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES UNLESS PROPERLY CLOTHED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
BERSCH
4 follow-up statements
314 
WWUS43 KGRB 182102
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CST WED FEB 18 2015

...BITTER COLD WIND CHILLS THIS EVENING INTO THURSDAY MORNING...

.THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL
PRODUCE WIND CHILLS OF 20 TO 35 BELOW ZERO ACROSS THE ENTIRE AREA
THIS EVENING INTO THURSDAY MORNING.

WIZ005-010>012-018-019-190515-
/O.CON.KGRB.WC.Y.0007.000000T0000Z-150219T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
302 PM CST WED FEB 18 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* WIND CHILLS FROM 25 TO 35 BELOW THROUGH NOON THURSDAY.

* FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY
  CLOTHED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ013-020>022-030-031-035>040-045-048>050-073-074-190515-
/O.CON.KGRB.WC.Y.0008.150219T0000Z-150219T1800Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
302 PM CST WED FEB 18 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST THURSDAY...

* WIND CHILLS FROM 20 TO 35 BELOW ZERO LATE THIS AFTERNOON THROUGH
  NOON THURSDAY.

* FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY
  CLOTHED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
BERSCH
658 
WWUS43 KGRB 190317
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
917 PM CST WED FEB 18 2015

...BITTER COLD WIND CHILLS THROUGH THURSDAY MORNING...

.THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL
PRODUCE WIND CHILLS OF 20 TO 35 BELOW ZERO ACROSS THE ENTIRE AREA
OVERNIGHT INTO THURSDAY MORNING.

WIZ005-010>012-018-019-191130-
/O.CON.KGRB.WC.Y.0007.000000T0000Z-150219T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
917 PM CST WED FEB 18 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* WIND CHILLS FROM 25 TO 35 BELOW ZERO THROUGH NOON THURSDAY.

* FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY 
  CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ013-020>022-030-031-035>040-045-048>050-073-074-191130-
/O.CON.KGRB.WC.Y.0008.000000T0000Z-150219T1800Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
917 PM CST WED FEB 18 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* WIND CHILLS FROM 20 TO 35 BELOW ZERO THROUGH NOON THURSDAY.

* FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY 
  CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
317 
WWUS43 KGRB 190929
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
329 AM CST THU FEB 19 2015

...BITTER COLD WIND CHILLS THROUGH NOON...

.THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL
PRODUCE WIND CHILLS OF 25 TO 35 BELOW ZERO ACROSS THE ENTIRE AREA
THIS MORNING. LOCAL WIND CHILLS COLDER THAN 35 BELOW ARE POSSIBLE. 

WIZ005-010>012-018-019-191730-
/O.CON.KGRB.WC.Y.0007.000000T0000Z-150219T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
329 AM CST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILLS FROM 25 TO 35 BELOW ZERO ARE LIKELY THROUGH NOON
  TODAY.

* FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY 
  CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ013-020>022-030-031-035>040-045-048>050-073-074-191730-
/O.CON.KGRB.WC.Y.0008.000000T0000Z-150219T1800Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
329 AM CST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILLS FROM 25 TO 35 BELOW ZERO ARE EXPECTED THROUGH NOON
  TODAY.

* FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY 
  CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
862 
WWUS43 KGRB 191729
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1129 AM CST THU FEB 19 2015

...BITTER COLD WIND CHILLS THROUGH NOON...

.WARMING TEMPERATURES WILL ALLOW WIND CHILLS TO WARM ABOVE
ADVISORY CRITERIA BY MIDDAY. WIND CHILLS SHOULD BE MAINLY IN THE
10 BELOW TO 20 BELOW ZERO RANGE THIS AFTERNOON.

WIZ005-010>012-018-019-191830-
/O.CON.KGRB.WC.Y.0007.000000T0000Z-150219T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
1129 AM CST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILLS FROM 20 TO 25 BELOW ZERO ARE LIKELY THROUGH NOON
  TODAY.

* FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES UNLESS PROPERLY 
  CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ013-020>022-030-031-035>040-045-048>050-073-074-191830-
/O.CON.KGRB.WC.Y.0008.000000T0000Z-150219T1800Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1129 AM CST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILLS FROM 20 TO 25 BELOW ZERO ARE EXPECTED THROUGH NOON
  TODAY.

* FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES UNLESS PROPERLY 
  CLOTHED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 18, 5:37 AM CST, 6 hours 22 minutes earlier.

Area forecast discussion, Feb 18, 5:37 AM CST, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
537 AM CST WED FEB 18 2015

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND THURSDAY
ISSUED AT 537 AM CST WED FEB 18 2015

ARCTIC AIR WILL CONTINUE TO FLOW INTO WISCONSIN FOR
THE NEXT COUPLE DAYS AS POLAR LOW DROPS SOUTH FROM HUDSONS BAY TO
LAKE HURON WHILE SURFACE HIGH MOVES FROM CENTRAL CANADA TO THE
UPPER MIDWEST. TEMPERATURES WILL STRUGGLE TO GET ABOVE ZERO OVER
NORTHERN AND CENTRAL WISCONSIN THIS AFTERNOON AND WILL BE AROUND
25 DEGREES BELOW NORMAL FOR THIS TIME OF THE YEAR. WIND CHILLS OF
20 TO 30 BELOW ZERO WILL CONTINUE OVER CENTRAL AND NORTH CENTRAL
WISCONSIN THROUGH MIDDAY. LAKE EFFECT SNOW SHOWERS LIKELY ACROSS
VILAS COUNTY BUT NOT EXPECTING ANY SIGNIFICANT ACCUMULATIONS DUE
TO ICE COVER ON LAKE SUPERIOR AND THE VERY DRY ARCTIC AIR. EVEN
COLDER WIND CHILLS EXPECTED TONIGHT AS TEMPERATURES FALL TO 10 TO
20 BELOW ZERO WITH A STEADY WIND IN MOST PLACES. WIND CHILL
ADVISORIES OR WARNINGS WILL LIKELY BE NEEDED. SUNNY SKIES AND VERY
COLD AGAIN THURSDAY WITH HIGHS ABOUT 25 DEGREES BELOW NORMAL.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
ISSUED AT 537 AM CST WED FEB 18 2015

WESTERN RIDGE WILL CONTINUE TO DOMINATE THE WEATHER PATTERN DURING
THE PERIOD...ALLOWING FOR ARCTIC AIR TO REMAIN IN PLACE THROUGH MUCH
OF THE PERIOD. THERE IS HOPE FOR A PATTERN CHANGE HEADING TOWARD THE
FIRST OF MARCH. FOR EXAMPLE...THE ARCTIC OSCILLATION HAS MANY
ENSEMBLE MEMBERS BECOMING STRONGLY POSITIVE...WHICH USUALLY LEADS
TO A GREATER CHANCE FOR ABOVE NORMAL TEMPERATURES ACROSS OUR AREA.
ALSO...THE PACIFIC NORTH AMERICAN PATTERN WHICH HAS BEEN IN A
POSITIVE PHASE (USUALLY LEADS TO HIGHER THAN NORMAL 500MB HEIGHTS
ACROSS WESTERN CANADA AND COLDER THAN NORMAL TEMPERATURES IN OUR
AREA) IS FORECAST TO SHIFT TO A NEGATIVE PHASE BY EARLY MARCH.
WILL HAVE TO WAIT AND SEE IF THIS WILL BREAK US OUT OF THE COLD
AND BELOW NORMAL SNOWFALL PATTERN WE HAVE BEEN IN.

FOR THURSDAY NIGHT...MINIMUM TEMPERATURES STILL PROBLEMATIC
DEPENDING ON HOW QUICK CLOUDS INCREASE ACROSS THE AREA AND WINDS
FLIP TO THE SOUTH AROUND OR AFTER 06Z. WITH SUCH A COLD START TO
THE EVENING...MINIMUM TEMPERATURES WILL PROBABLY BE REACHED AROUND
MIDNIGHT AND THEN SLOWLY RISE OVERNIGHT. NEXT CLIPPER SYSTEM WILL
MOVE ACROSS THE REGION FRIDAY AFTERNOON AND FRIDAY NIGHT. INCREASED
SNOW CHANCES SUBSTANTIALLY AND INCREASED SNOW TOTALS. MOST LOCATIONS
SHOULD SEE 1 TO 2 INCHES...BUT SOME MODELS HINT AT LOCALLY HIGHER
AMOUNTS.

A BRIEF BREAK IN THE BITTER COLD IS EXPECTED ON SATURDAY...THEN THE
ARCTIC CHILL WILL BE FELT FOR THE FIRST HALF OF NEXT WEEK. WIND CHILLS
COULD APPROACH ADVISORY CRITERIA ON SOME MORNINGS. MAY NEED TO INCREASE
SNOW CHANCES WITH CLIPPER SYSTEM ON TUESDAY/TUESDAY NIGHT AS THIS
SYSTEM LOOKED PRETTY IMPRESSIVE ON THE ECMWF.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1020 PM CST TUE FEB 17 2015

MAINLY LOW END VFR CIGS EXPECTED OVERNIGHT INTO WEDNESDAY. AN UPPER
TROUGH OF LOW PRESSURE DROPPING INTO THE GREAT LAKES REGION
OVERNIGHT WILL GENERATE A PERIOD OF SCATTERED MVFR CIGS AND VSBYS.
MVFR CIGS AND VSBYS WILL BE MORE NUMEROUS OVER FAR NORTHERN
WISCONSIN TONIGHT AND WEDNESDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR WIZ005-010>012-018-
019-030-035-036.
&&

SHORT TERM.....RDM
LONG TERM......ECKBERG
AVIATION.......TDH
Hazardous weather outlook, Feb 18, 3:09 AM CST, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
309 AM CST WED FEB 18 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
309 AM CST WED FEB 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SUBZERO TEMPERATURES AND WIND CHILLS OF 20 TO 30 BELOW ZERO WILL
CONTINUE IN CENTRAL AND NORTH CENTRAL WISCONSIN THROUGH NOON
TODAY. WIND CHILL ADVISORIES ARE IN EFFECT FOR THOSE AREAS.

SUBZERO TEMPERATURES AND EVEN COLDER WIND CHILLS OF 25 TO 35 BELOW
ZERO ARE LIKELY TONIGHT. WIND CHILL ADVISORIES OR WARNINGS WILL
LIKELY BE ISSUED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BITTERLY COLD TEMPERATURES AND WIND CHILLS OF 20 TO 30 BELOW ZERO
ARE EXPECTED THURSDAY NIGHT INTO FRIDAY MORNING. A WIND CHILL
ADVISORY WILL LIKELY BE NEEDED ONCE AGAIN.

HAZARDOUS TRAVEL IS POSSIBLE FRIDAY AND FRIDAY NIGHT AS A CLIPPER
SYSTEM BRINGS LIGHT SNOW TO THE REGION. MOST LOCATIONS SHOULD SEE
1 TO 2 INCHES...BUT LOCALLY HIGHER AMOUNTS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-190915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
309 AM CST WED FEB 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

RDM/RCE

Nearby

Wind Chill Advisories in Wisconsin, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.